MathSciNet Relay Station
MathSciNet bibliographic data
MR916202 (89g:43010) 43A85 (22E45 58G20)
van den Ban, E. P.; Schlichtkrull, H. Asymptotic expansions and boundary values of eigenfunctions on Riemannian symmetric spaces. J. Reine Angew. Math. 380 (1987), 108–165.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement